# SDR 6CBA20150403141

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N851AF
- Make and model: Pilats PC1247
- Aircraft serial: 851
- Aircraft time: 6,136 hours, 5,708 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,950 hours, 5,529 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG GREEN LIGHTS INOPERATIVE.  R & R RT LANDING GEAR INDICATOR LIGHT BULBS WITH NEW PN CM6839 IAW AMM 12-A-31-11-01-00A-920A-A.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
